# SDR IPXA2016022599877

- Difficulty date: February 13, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 29,702 hours, 4,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B123933
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, DAMAGE ON ANGLE, OF M/D FLOOR STRUCTURE AT BS 1220 , LBL 117.4.  REPAIRED IAW SRID: 4-3187227687.
